Seshadri fibrations on algebraic surfaces

Authors

  • Tomasz Szemberg Institute of Mathematics, Pedagogical University, ul. Podchorążych 2, PL-30-084 Kraków, Poland; Institute of Mathematics, Polish Academy of Sciences, Warszawa, Poland
  • Halszka Tutaj-Gasińska Institute of Mathematics, Jagiellonian University, ul. Reymonta 4, PL-30-059 Kraków, Poland

Abstract

We show that small Seshadri constants in a general point of a surface have strong geometrical implications: the surface is fibered by curves computing the Seshadri constant. We give a sharp bound in terms of the selfintersection of the given ample line bundle and discuss some examples.

References

F. Campana, Th. Peternell, Algebraicity of the ample cone of projective varieties. J. Reine Angew. Math. 407 (1990), 160-166.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.-P. Demailly, Singular Hermitian metrics on positive line bundles, In: Complex algebraic varieties (Bayreuth, 1990), Lect. Notes Math. 1507, Springer-Verlag, Berlin, 1992, 87-104.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.-M. Hwang, J. Keum, Seshadri-exceptional foliations, Math. Ann. 325 (2003), 287-297.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L. Ein, R. Lazarsfeld, Seshadri constants on smooth surfaces, Journés de Géométrie Algébrique d’Orsay (Orsay, 1992). Astérisque 218 (1993), 177-186.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Nakamaye, Seshadri constants and the geometry of surfaces, J. Reine Angew. Math. 564 (2003), 205-214.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Szemberg, Global and local positivity of line bundles, Habilitationsschrift (Essen 2001).
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Xu, Ample line bundles on smooth surfaces, J. Reine Angew. Math. 469 (1995), 199-209.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2004-05-22

How to Cite

Szemberg, T., & Tutaj-Gasińska, H. (2004). Seshadri fibrations on algebraic surfaces. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 225–229. Retrieved from https://studmath.uken.krakow.pl/article/view/13321